Show simple item record

Article

dc.creatorLópez Bonilla, Luises
dc.date.accessioned2017-04-24T10:45:02Z
dc.date.available2017-04-24T10:45:02Z
dc.date.issued1987
dc.identifier.citationLópez Bonilla, L. (1987). Nonequilibrium phase transition to a time-dependent probability density for a model of charge-density waves. Physical Review B-Condensed Matter, 35 (7), 3637-3639.
dc.identifier.issn0163-1829es
dc.identifier.urihttp://hdl.handle.net/11441/58279
dc.description.abstractA nonequilibrium phase transition to a stable time-periodic one-particle probability density is found in a modified Fukuyama-Lee model of charge-density waves. The classical single-phase model of Grüner, Zawadowski, and Chaikin is derived in the zero-temperature limit as the equation for the order parameter of this transition. Two-time correlations are given as functionals of the order parameter. These results raise the question of the existence of stable nonequilibrium probability densities in other models. Stable time-dependent densities are shown to exist for replicas of general dynamical systems having a stable time-dependent attractor in the zero-noise limit. This is so if the replicas are coupled via a mean-field interaction and the thermodynamic limit is taken.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Institute of Physics Publising LLCes
dc.relation.ispartofPhysical Review B-Condensed Matter, 35 (7), 3637-3639.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleNonequilibrium phase transition to a time-dependent probability density for a model of charge-density waveses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Física Atómica, Molecular y Nucleares
dc.relation.publisherversionhttp://dx.doi.org/10.1103/PhysRevB.35.3637es
dc.identifier.doi10.1103/PhysRevB.35.3637es
idus.format.extent3 p.es
dc.journaltitlePhysical Review B-Condensed Matteres
dc.publication.volumen35es
dc.publication.issue7es
dc.publication.initialPage3637es
dc.publication.endPage3639es

FilesSizeFormatViewDescription
Nonequilibrium phase transition.pdf128.2KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional